# SDR DXTA2024011510598

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,649 hours, 10,441 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Part serial: NSN
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE MAIN CABIN DOOR IS CLOSED AND LATCHED THE VENT DOOR LIGHT REMAINS ILLUMINATED EVEN AFTER VENT DOOR LEVER IS DEPRESSED. THE CABIN DOOR LIGHT ALSO REMAINS ILLUMINATED ON THE COCKPIT ANNUNCIATOR PANEL.  REMOVED AIRCRAFT STAIRS AND FOUND THE VENT DOOR SOLENOID IS INOP. REMOVED AND REPLACED VENT DOOR SOLEINOID P/N 6711335-1 WITH NEW P/N 6711335-1.
